# SDR DALA2014103005907

- Difficulty date: October 29, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT AFT OVERWING EMERGENCY EXIT DOOR ANGLE AT STOP FITTING NR 1.  RT AFT OVERWING EMERGENCY EXIT DOOR CLIP WAS FABRICATED IAW SRM 51-10-2 AND DWG 9957735, REV G AND INSTALLED IAW SRM 51-30-5.
